# SDR GTIA2024111438526

- Difficulty date: November 13, 2024
- Submitted: November 14, 2024
- Operation: Air carrier
- Aircraft: N618NK
- Make and model: Airbus A320-232
- Aircraft serial: 5458
- Aircraft time: 41,655 hours, 18,998 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight Assy
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L1 FLASHLIGHT INOP ( FLASHLIGHT AND HOLDERS (FLIGHT DECK OR CABIN) )-R+R L1 FLASHLIGHT ASSY. IAW CMM 25-60-13. OPS CHECK NORMAL AT THIS TIME. THIS CLEARS DMI# 3410158-1. MOC NOTIFIED. PLACARD REMOVED. DMI LOG UPDATED.
